Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 856183, 7 pages
http://dx.doi.org/10.1155/2014/856183
Research Article

Solvability of a Quadratic Integral Equation of Fredholm Type with Supremum in Hölder Spaces

1Department of Mathematics, University of Las Palmas de Gran Canaria, Campus de Tafira Baja, 35017 Las Palmas de Gran Canaria, Spain
2Department of Mathematics, Rzeszów University of Technology, Aleja Powstańców Warszawy 12, 35-959 Rzeszów, Poland

Received 14 December 2013; Accepted 27 January 2014; Published 29 April 2014

Academic Editor: Józef Banaś

Copyright © 2014 J. Caballero Mena et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Caballero Mena, R. Nalepa, and K. Sadarangani, “Solvability of a Quadratic Integral Equation of Fredholm Type with Supremum in Hölder Spaces,” Journal of Function Spaces, vol. 2014, Article ID 856183, 7 pages, 2014. https://doi.org/10.1155/2014/856183.